# SDR AWXA200301360

- Difficulty date: October 13, 2003
- Submitted: November 5, 2003
- Operation: Air carrier
- Aircraft: N905AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23567
- Aircraft time: 67,287 hours, 26,390 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N5447
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-09 CHECK INTERGRANULAR CORROSION WAS FOUND ON AFT CARGO COMPARTMENT FLOORBEAM BS 1460-1480, RBL 18.  MAINTENANCE REMOVED DAMAGED T-ANGLE AND ATTACH BRACKETS FROM BS 1460-1480, RBL 18; FABRICATED A NEW REPLACEMENT ANGLE AND ATTACH BRACKETS; INSTALLED REPAIR PARTS IAW B757-200 SRM 51-40-05 PG 5 FIG 3.
